# SDR A8JA202111100037

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N469MR
- Make and model: Cessna 560XL
- Aircraft serial: 5605125
- Aircraft time: 4,697 hours, 3,694 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Handle
- Part number: 99125501
- Part serial: 0077
- Condition: Defective
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, O

## Discrepancy

ON 11/10/2021 AT APPROX. 1700Z, AIRCRAFT WAS ON APPROACH TO KDAL.  LANDING GEAR WAS COMMANDED EXTENDED AND CREW OBSERVED NO GREEN INDICATION FOR THE LEFT HAND MAIN GEAR.  CREW DID NOT OBSERVE A WARNING HORN OR GEAR UNSAFE LIGHT.  CREW REQUESTED A GO AROUND TO PERFORM EMERGENCY CHECKLIST AND PERFORMED EMERGENCY EXTENSION, THE LIGHTS DID NOT ILLUMINATE.  FLIGHT CREW NOTIFIED TOWER AND OBSERVED CAUTION WHILE LANDING, AND LANDED WITHOUT INCIDENT.  LAMPS WOULD NOT TEST, NOR WERE THEY BURNED OUT.  AFTERWARDS, MAINTENANCE TECHNICIAN WAS ABLE TO GET LIGHTS TO ILLUMINATE BY REMOVING AND RESEATING LIGHT CAPSULE NUMEROUS TIMES.  THE GEAR INDICATION ASSEMBLY WAS REPLACED, AND OPS CHECKED, AND GEAR HYDRAULICS WERE BLED BEFORE AIRCRAFT WAS RELEASED BACK INTO SERVICE.
